[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Number 1 (4-2017) ::
Back to browse issues page IJMSI 2017, 12(1): 107-117
On Open Packing Number of Graphs
I. Sahul Hamid, S. Saravanakumar

In a graph G = (V,E), a subset S  V is said to be an open packing set if no two vertices of S have a common neighbour in G. The maximum cardinality of an open packing set is called the open packing number and is denoted by rho^o. This paper further studies on this parameter by obtaining some new bounds.

Keywords: Open packing, Maximum degree, Clique, Split graphs.
Full-Text [PDF 114 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or email:

Write the security code in the box >

XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sahul Hamid I, Saravanakumar S. On Open Packing Number of Graphs. IJMSI. 2017; 12 (1) :107-117
URL: http://ijmsi.ir/article-1-743-en.html
Back to browse issues page Volume 12, Number 1 (4-2017)
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.044 seconds with 781 queries by yektaweb 3318